Computing with the lambda algebra
Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988, Astérisque no. 192  (1990), p. 79-89
@incollection{AST_1990__192__79_0,
     author = {Tangora, Martin C.},
     title = {Computing with the lambda algebra},
     booktitle = {Algorithmique, topologie et g\'eom\'etrie alg\'ebriques - S\'evilla,1987, Toulouse 1988},
     editor = {Hayat-Legrand Claude and Sergeraert Francis},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {192},
     year = {1990},
     pages = {79-89},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__192__79_0}
}
Tangora, Martin C. Computing with the lambda algebra, in Algorithmique, topologie et géométrie algébriques - Sévilla,1987, Toulouse 1988, Astérisque, no. 192 (1990), pp. 79-89. http://www.numdam.org/item/AST_1990__192__79_0/

[1] A. K. Bousfield, E. B. Curtis, D. M. Kan, D. G. Quillen, D. L. Rector and J. W. Schlesinger. The mod-p lower central series and the Adams spectral sequence. Topology, 1966, vol. 5, pp 331-342.

[2] E. H. Brown Jr. Finite computability of Postnikov complexes. Ann. Math., 1957, vol. 65, pp 1-20.

[3] P. Flajolet and H. Prodinger. Level number sequences for trees. Discrete Math., 1987, vol. 65, pp 149-156.

[4] H. Hopf. Vom Bolzanoschen Nullstellensatz zur algebraischen Homotopietheorie der Sphären. Jahresbericht der deutschen Mathematiker Vereinigung 56 (1953) 59-76.

[5] D. E. Knuth. The art of computer programming. 1973, vol. 1, 2nd ed. (see Section 1.2.1, pp 14-16).

[6] M. C. Tangora. Computing the homology of the lambda algebra. Memoirs Amer. Math. Soc. No. 337 (1985).

[7] H. Toda. Composition methods in homotopy groups of spheres. Princeton, 1962.

[8] H. Uehara and W. S. Massey. The Jacobi identity for Whitehead products. In Algebraic geometry and topology, a Symposium in Honor of S. Lefschetz, Princeton University Press, 1957, pp. 361-377.

[9] J. S. P. Wang. On the cohomology of the mod-2 Steenrod algebra and the nonexistence of elements of Hopf invariant one. Illinois J. Math., 1967, vol. 11, pp 480-490.